No Cover Image

Journal article 580 views

Algebraic models of correctness for abstract pipelines / A.J.C Fox; N.A Harman

The Journal of Logic and Algebraic Programming, Volume: 57, Issue: 1-2, Start page: 71

Swansea University Author: Harman, Neal

Full text not available from this repository: check for access using links below.

Published in: The Journal of Logic and Algebraic Programming
ISSN: 1567-8326
Published: 2003
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1711
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1-2
Start Page: 71